×

zbMATH — the first resource for mathematics

The directed subgraph homeomorphism problem. (English) Zbl 0419.05028

MSC:
05C20 Directed graphs (digraphs), tournaments
05C10 Planar graphs; geometric and topological aspects of graph theory
68Q25 Analysis of algorithms and problem complexity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dinic, E.A., Algorithm for solution of a problem of maximum flow in a network with power estimation, Soviet math. dokl., 2, 5, 1277-1280, (1970) · Zbl 0219.90046
[2] Even, S.; Itai, A.; Shamir, A., On the complexity of timetable and multi-commodity flow problems, SIAM J. comput., 5, 4, 691-703, (1976) · Zbl 0358.90021
[3] Hecht, M.S.; Ullman, J.D., Flow graph reducibility, SIAM J. comput., 1, 2, 188-202, (1972) · Zbl 0265.68031
[4] Hunt, H.B.; Szymanski, T.G., Dichotomization, reachability, and the forbidden subgraph problem, Proc. eighth annual ACM symposium on theory of computing, 126-134, (1976), Hershey, PA · Zbl 0365.68031
[5] LaPaugh, A.S.; Rivest, R.L., The subgraph homeomorphism problem, Proc. tenth annual ACM symposium on theory of computing, 40-50, (1978), San Diego, CA · Zbl 1282.68183
[6] Perl, Y.; Shiloach, Y., Finding two disjoint paths between two pairs of vertices in a graph, J. ACM, 25, 1, 1-9, (1978) · Zbl 0365.68026
[7] Shiloach, Y., The two paths problem is polynomial, (1978), Stanford University Tech. Rep. CS-78-654
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.